# SDR HALA2010031700121

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 78,232 hours, 14,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  LEFT PACK INOP LIGHT ON.  RESET LEFT PACK.  NO OTHER FAULTS NOTED.  OPS CHECK GOOD.
